MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 3, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CC FEMORAL SIZE 3, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number N/A
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Osteolysis (2377); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2015.Approximately 2 years and 4 months after the initial procedure the patient had a right knee revision on (b)(6) 2018.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-010-06-0330 - tru cc femoral size 3 right; (b)(6), 02-010-06-0532 - tru post.Aug.Size 3, 10mm; (b)(6), 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t; (b)(6), 02-012-60-1280 - tru stem ext 12mm x 80mm; (b)(6), 02-012-60-1680 - tru stem ext 16mm x 80mm; (b)(6), 1400-ig - cemex genta high viscosity 40g kit; (b)(6), 208-06-03 - cc distal fem augment sz 3, 10mm; (b)(6), tpa-18 - cement restrictor small.Pending investigation.
 
Additional Manufacturer Narrative
As a result of additional information received.D10.Concomitants: 4146625 02-012-65-3015 - tru cc tib insert size 3, 15mm.4101341 02-010-06-0532 - tru post.Aug.Size 3, 10mm.4128216 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t.4113010 02-012-60-1280 - tru stem ext 12mm x 80mm.4131732 02-012-60-1680 - tru stem ext 16mm x 80mm.Aa8010 1400-ig - cemex genta high viscosity 40g kit.4058509 208-06-03 - cc distal fem augment sz 3, 10mm.Aa8460 tpa-18 - cement restrictor small.
 
Event or Problem Description
As reported via legal documentation, a patient had a right knee revision on (b)(6) 2015.Approximately 2 years and 4 months after the revision the patient had a second right knee revision on (b)(6) 2018 revision op report found that both the femur and the tibia were grossly loose and extensive bone loss on both sides.The patella component was securely fixed and was not revised.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: a3 h6 h8.The following sections were corrected: b1 b2 d1 d4: model number, catalog number, serial number and udi h4 h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, disassembly, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CC FEMORAL SIZE 3, RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key17670416
Report Number1038671-2023-02133
Device Sequence Number20609216
Product Code JWH
UDI-Device Identifier10885862265715
UDI-Public10885862265715
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2020
Device Model NumberN/A
Device Catalogue Number02-010-06-0330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer08/15/2023
01/16/2025
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date10/25/2023
01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale